# SDR SIMA200535508

- Difficulty date: December 12, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND OMEGA BEAM DOUBLER AT FRAME 20 IS CORRODED.  REPLACED DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
